On a class of entire matrix function equations

I. Gohberg, M.A. Kaashoek, L. Lerer

Research output: Contribution to JournalArticleAcademicpeer-review


This paper treats a class of linear entire matrix function equations which appear naturally in the study of Krei{dotless}̌n orthogonal matrix functions. Necessary and sufficient conditions for solvability are given in terms of root functions of the coefficients. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)434-442
JournalLinear Algebra and its Applications
Issue number2-3
Publication statusPublished - 2007

Bibliographical note



Dive into the research topics of 'On a class of entire matrix function equations'. Together they form a unique fingerprint.

Cite this